# SDR CALA2011032400175

- Difficulty date: February 11, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N11612
- Make and model: Boeing 737524
- Aircraft serial: 27325
- Aircraft time: 42,710 hours, 22,751 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15171470
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED STA 907 AT S-9L. CTN53-304-108 INSTALLED REPAIR ANGLES A&B REF EA 5310-04498 REV A.
